On a Submersion Between Reinhart Lightlike Manifolds and Semi-Riemannian Manifolds
Articles > Article · 2008
Authors: Bayram ŞAHİN
MEDITERRANEAN JOURNAL OF MATHEMATICS, Journal Indexed in SCI Expanded, International, 2008, vol 5, pp 273-284
DOI: 10.1007/s00009-008-0149-y
Summary
In this paper, we introduce a new submersion, namely, screen lightlike submersion between a lightlike manifold and a semi-Riemannian manifold. We give an example and obtain a characterization for lightlike manifold to be Reinhart under such submersion. Then, we investigate the geometry of a screen lightlike submersion when the total manifold is a Reinhart lightlike manifold.